MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-01-15
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 72 y/o male patient was revised due a periprosthetic fracture of the left humeral stem.Surgeon removed the patient's glenosphere, liner, tray and stem.He implanted a 42+4 glenosphere.Patient was last known to be in stable condition following the event.Devices will not be retuning.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-01-42 - equinoxe reverse 42mm glenosphere 3812272, lot #: 61791005, 320-10-00 - equinoxe reverse tray adapter plate tray +0 3880888, 320-15-01 - eq rev glenoid plate 3835727, 320-15-05 - eq rev locking screw 3890473, 320-20-00 - eq reverse torque defining screw kit 3858197, 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm 3829788, 3854701, 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm 3854758, 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm 3865016, 320-42-03 - equinoxe reverse 42mm humeral liner +2.5 3868573.
 
Event or Problem Description
It was reported that this 72 y/o obese male patient was revised due a periprosthetic fracture of the left humeral stem.The surgeon removed the patient's glenosphere, liner, tray, and stem.The surgeon implanted a 42+4 glenosphere.There were no reported issues with the surgical revision procedure.The patient was last known to be in stable condition following the event.The devices will not be returned.No additional information after multiple attempts.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for periprosthetic fracture cannot be conclusively determined; however, it is most likely patient related conditions as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.Section h11: (b5) describe event or problem: it was reported that this 72 y/o obese male patient was revised due a periprosthetic fracture of the left humeral stem.The surgeon removed the patient's glenosphere, liner, tray, and stem.The surgeon implanted a 42+4 glenosphere.There were no reported issues with the surgical revision procedure.The patient was last known to be in stable condition following the event.The devices will not be returned.No additional information after multiple attempts.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3 (remove erroneous date from initial report-unknown), d8, h4, h6 clinical code, medical device problem code and investigation findings code.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15742783
Report Number1038671-2022-01415
Device Sequence Number5660654
Product Code KWT
UDI-Device Identifier10885862079336
UDI-Public10885862079336
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model Number300-01-15
Device Catalogue Number300-01-15
Device Lot Number06072108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer11/23/2022
11/11/2025
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/15/2022
11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight109 KG